MAUDE Adverse Event Report: BECTON, DICKINSON & CO. (BROKEN BOW) BD VACUTAINER® NO ADDITIVE (Z) TUBES; SPECIMEN TRANSPORT AND STORAGE CONTAINER

BECTON, DICKINSON & CO. (BROKEN BOW) BD VACUTAINER® NO ADDITIVE (Z) TUBES; SPECIMEN TRANSPORT AND STORAGE CONTAINER
Catalog Number 366703
Medical Device Problem Code Device Contamination with Chemical or Other Material (2944)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/22/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H.3.A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
It was reported when using the bd vacutainer® no additive (z) tubes customer found foreign matter in the tube.This event occurred 20 times.The following information was provided by the initial reporter.The customer stated steps taken with customer/troubleshooting: customer sent email stating this is the 3rd faciltiy which she confirmed on (b)(6) 2023 via email.Clients received tubes that had foreign matter in the tubes.There was no patient harm.When they saw that the tubes had foreign matter they used different tubes.
 
Additional Manufacturer Narrative
B.3.Date of event: updated to 22-jul-2023.H.6.Investigation summary: material #: 366703.Lot/batch #: 3048751.Bd had not received samples, but 2 photos were provided for investigation.The photos were reviewed and the indicated failure mode for foreign matter was observed.Based on a review of the device history record for the incident lot, all product specifications and requirements for lot release were met.There were no related quality issues during manufacturing of the product.This complaint has been confirmed for the indicated failure mode foreign matter.Bd was not able to identify a root cause for the indicated failure mode.H3 other text : see h.10.
 
Event or Problem Description
It was reported when using the bd vacutainer® no additive (z) tubes customer found foreign matter in the tube.This event occurred 20 times.The following information was provided by the initial reporter.The customer stated ¿ steps taken with customer/troubleshooting: customer sent email stating this is the 3rd faciltiy which she confirmed on 8/9/23 via email.Clients received tubes that had foreign matter in the tubes.There was no patient harm.When they saw that the tubes had foreign matter they used different tubes.

Brand Name
BD VACUTAINER® NO ADDITIVE (Z) TUBES
Common Device Name
SPECIMEN TRANSPORT AND STORAGE CONTAINER
Manufacturer (Section D)
BECTON, DICKINSON & CO. (BROKEN BOW)
150 south 1st avenue
broken bow NE 68822
Manufacturer (Section G)
BECTON, DICKINSON & CO. (BROKEN BOW)
150 south 1st avenue
broken bow NE 68822
Manufacturer Contact
jennifer suh
9450 south state street
sandy, UT 84070
8448235433
MDR Report Key17514911
Report Number1917413-2023-00783
Device Sequence Number20235878
Product Code FMH
UDI-Device Identifier50382903667036
UDI-Public50382903667036
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/30/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date08/31/2024
Device Catalogue Number366703
Device Lot Number3048751
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/09/2023
Supplement Date Received by Manufacturer08/31/2023
Initial Report FDA Received Date08/11/2023
Supplement Report FDA Received Date09/01/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/17/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown